# SDR CA951228004

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Weld Assembly
- Part number: 1008100191
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE REFUELING THE AIRCRAFT, IT WAS NOTICED THAT THE RIGHT HAND INNER MAIN GEAR DOOR WAS HANGING DOWN. THE ASSEMBLY THAT HOLDS THE GEAR DOOR ATTACHMENT ARM WAS FOUND CRACKED.
